Toggle Main Menu Toggle Search

Open Access padlockePrints

Universal K-matrix for quantum symmetric pairs

Lookup NU author(s): Dr Martina Balagovic, Dr Stefan Kolb

Downloads


Licence

This work is licensed under a Creative Commons Attribution 4.0 International License (CC BY 4.0).


Publication metadata

Author(s): Balagovic M, Kolb S

Publication type: Article

Publication status: Published

Journal: Journal für die reine und angewandte Mathematik

Year: 2019

Volume: 2019

Issue: 747

Pages: 299–353

Print publication date: 01/02/2019

Online publication date: 12/07/2016

Acceptance date: 12/02/2016

Date deposited: 04/03/2016

ISSN (print): 0075-4102

ISSN (electronic): 1435-5345

Publisher: Walter de Gruyter GmbH

URL: http://dx.doi.org/10.1515/crelle-2016-0012

DOI: 10.1515/crelle-2016-0012


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share